Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Buzanov, Oleg Alekseevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:27
Abstract pages:76
Full texts:16

https://www.mathnet.ru/eng/person190956
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2019
1. D. A. Spassky, N. S. Kozlova, A. P. Kozlova, E. V. Zabelina, O. A. Buzanov, “Luminescence properties of undoped langasite crystals”, Fizika Tverdogo Tela, 61:3 (2019),  441–448  mathnet  elib; Phys. Solid State, 61:3 (2019), 307–314 3
2016
2. D. N. Lobanov, A. V. Novikov, P. A. Yunin, E. V. Skorokhodov, M. V. Shaleev, M. N. Drozdov, O. I. Khrykin, O. A. Buzanov, V. V. Alenkov, P. I. Folomin, A. B. Gritsenko, “Epitaxial GaN layers formed on langasite substrates by the plasma-assisted MBE method”, Fizika i Tekhnika Poluprovodnikov, 50:11 (2016),  1532–1536  mathnet  elib; Semiconductors, 50:11 (2016), 1511–1514 2

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024